# SDR SIMA200535505

- Difficulty date: December 14, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Door
- Part time: 4,753 hours, 4,597 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED.  BLENDED THE CORRODED AREA.  CLEANED AND TREATED THE BLENDED AREA AND FILLED WITH EPOXY RESIN EA934A.  FABRICATED 2 REPAIR DOUBLERS.  REPAIR DONE IAW EMB SRM.  (K)
